# SDR SIMA20160629004

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 30,711 hours, 26,170 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0446
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOPERATIVE MESSAGE ON EICAS IN FLIGHT.  NO AUTOPILOT MISTRIMS THIS TIME.  R & R HSA IAW AMM 27-40-02.  NO MESSAGE ON EICAS.  OPS CHECK NORMAL.
